# SDR HNAA2012010900458

- Difficulty date: January 9, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 58,374 hours, 64,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT AT ROW 7 IS INOPERATIVE.  R & R BULB IN EMERGENCY CEILING LIGHT AT ROW 7 AS REQUIRED.  OPS CHECKED GOOD.
